MAUDE Adverse Event Report: Arthrex, Inc. Knee Scorpion; MANUAL INSTR, GENERAL SURGICAL

Arthrex, Inc. Knee Scorpion; MANUAL INSTR, GENERAL SURGICAL
Model Number Knee Scorpion
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/17/2026
Type of Reportable Event Malfunction
Event or Problem Description
*** update 02-sep-26: further information was provided that the broken parts were retrieved from the patient.
 
Additional Manufacturer Narrative
Additional information: b5, d9, g3, h3, h6 the reported event was confirmed as the visual evaluation of the received ar-12990 with batch 10329292 revealed that the moving jaw is broken off (see evaluation pictures 2 + 3).No broken pieces were returned for inspection.A functional test was not performed due to damage to the device.The most likely cause of the reported failure can be attributed to improper use / device handling.Furthermore, the visual evaluation revealed that there are signs of metal surface oxidation on the tip (see evaluation picture 2 + 3).

Brand Name
Knee Scorpion
Common Device Name
MANUAL INSTR, GENERAL SURGICAL
Manufacturer (Section D)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer (Section G)
Arthrex, Inc.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
+1(800)933-7001
MDR Report Key50520856
Report Number1220246-2026-04551
Device Sequence Number10693707
Product Code NBH
UDI-Device Identifier00888867196322
UDI-Public(01)00888867196322(11)190703(10)10329292
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberKnee Scorpion
Device Catalogue NumberAR-12990
Device Lot Number10329292
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/17/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/03/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown